# SDR SWAA2022022434449

- Difficulty date: September 18, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,074 hours, 11,348 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE LOWER SHELF PANEL ATTACH BRACKET BROKEN JUST OTBD OF #2 ENG PYLON / REMOVED AND REPLACED SHELF ATTACH BRACKET IAW SRM 51-40-02
